# SDR 05FDEA00350

- Difficulty date: March 3, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727-200
- Aircraft serial: 21463
- Aircraft time: 41,264 hours, 26,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SIDE OF FLOORBEAM AT BS 1070, LBL 1 TO LBL 45, WL 200.  WORK TO BE ACCOMPLISHED ON CUSTOMER CARD N01219
